Connect
MJA
MJA

An unusual cause of severe metabolic acidosis

John V Peter, Natasha Rogers, Shailesh Murty, Rosemarie Gerace, Richard Mackay and Sandra L Peake
Med J Aust 2006; 185 (9): 528.
Published online: 6 November 2006

Re: “An unusual cause of severe metabolic acidosis”, by John V Peter, Natasha Rogers, Shailesh Murty, Rosemarie Gerace, Richard Mackay and Sandra L Peake, in the 21 August issue of the Journal (Med J Aust 2006; 185: 223-225). During the production process, the drug name “timentin” was inadvertently changed to “timolol”.

  • John V Peter1
  • Natasha Rogers2
  • Shailesh Murty2
  • Rosemarie Gerace3
  • Richard Mackay3
  • Sandra L Peake2

  • 1 Medical Intensive Care Unit, Christian Medical College and Hospital, Vellore, Tamil Nadu, INDIA.
  • 2 Queen Elizabeth Hospital, Adelaide, SA.
  • 3 Women's and Children's Hospital, Adelaide, SA.


Author

remove_circle_outline Delete Author
add_circle_outline Add Author

Comment
Do you have any competing interests to declare? *

I/we agree to assign copyright to the Medical Journal of Australia and agree to the Conditions of publication *
I/we agree to the Terms of use of the Medical Journal of Australia *
Email me when people comment on this article

Responses are now closed for this article.